mdh.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Rigorous conditions for food-web intervality in high-dimensional trophic niche spaces
Umeå universitet.ORCID iD: 0000-0002-5328-9560
2011 (English)In: Journal of Mathematical Biology, ISSN 0303-6812, E-ISSN 1432-1416, Vol. 63, no 3, 575-592 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2011. Vol. 63, no 3, 575-592 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:mdh:diva-22351DOI: 10.1007/s00285-010-0383-3ISI: 000293963100007OAI: oai:DiVA.org:mdh-22351DiVA: diva2:668179
Available from: 2013-11-29 Created: 2013-11-04 Last updated: 2013-11-29Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Carlsson, Linus
In the same journal
Journal of Mathematical Biology
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 16 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf